Open Access
Translator Disclaimer
August, 1975 On Derivatives of Characteristic Functions
Stephen J. Wolfe
Ann. Probab. 3(4): 737-738 (August, 1975). DOI: 10.1214/aop/1176996315

Abstract

If $k$ is a positive odd integer, it is shown that it is possible to construct a characteristic function $f(t)$ such that $f^{(k)}(0)$ exists but $f^{(k)}(t_m)$ does not exist for a sequence of numbers $\{t_m\}$ where $t_m \rightarrow 0$ as $m \rightarrow \infty$.

Citation

Download Citation

Stephen J. Wolfe. "On Derivatives of Characteristic Functions." Ann. Probab. 3 (4) 737 - 738, August, 1975. https://doi.org/10.1214/aop/1176996315

Information

Published: August, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0313.60015
MathSciNet: MR378035
Digital Object Identifier: 10.1214/aop/1176996315

Subjects:
Primary: 60E05
Secondary: 42A72

Keywords: Characteristic function , derivative

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.3 • No. 4 • August, 1975
Back to Top